# SDR DL72W010248

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,652 hours, 53,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK NR 2 L/E FLAP OUTER SKIN AT LOWER LIP INBD HINGE CUTOUT.  REPAIR PER M/M 57-53-000-8.
